# SDR USAA002219

- Difficulty date: December 29, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Cracked
- Location: Bulkhead
- Part time: 46,868 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND VERTICAL CHORD CRACKED .5 INCH, BS 178 BULKHEAD AFT SIDE LBL 5.7, WL 184.  REPAIRED PER SRM 53-10-11 FIG 8 AND EA 68672.  (M)
